# SDR CA990311056

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 280040102
- Condition: Failed
- Location: Altimeter
- Part time: 214 hours
- Component: Meggitt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED FLICKERING ON DIGITAL DISPLAY.  UNIT THEN FLAGGED FAILED.  REMOVED AND REPLACED WITH YET ANOTHER REPLACEMENT.  MANUFACTURER OF ALTIMETER, MEGGITT AVIONICS.
